In this paper we define and study obstruction theories for morphisms of functors of Artin rings. We prove the existence of a universal obstruction theory, and we give explicit criteria for completeness and for linearity. As applications, we extend several results in the literature, removing the finite-dimensionality of the tangent space and the existence of a vector space of obstructions from the assumptions.

Obstruction Calculus for Functors of Artin Rings, I / Fantechi, Barbara; Manetti, Marco. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - 202:2(1998), pp. 541-576. [10.1006/jabr.1997.7239]

Obstruction Calculus for Functors of Artin Rings, I

Fantechi, Barbara;
1998

Abstract

In this paper we define and study obstruction theories for morphisms of functors of Artin rings. We prove the existence of a universal obstruction theory, and we give explicit criteria for completeness and for linearity. As applications, we extend several results in the literature, removing the finite-dimensionality of the tangent space and the existence of a vector space of obstructions from the assumptions.
202
2
541
576
Fantechi, Barbara; Manetti, Marco
File in questo prodotto:
File Dimensione Formato  
main.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 246.13 kB
Formato Adobe PDF
246.13 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/59570
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 33
  • ???jsp.display-item.citation.isi??? 34
social impact